# SDR UIEA2019080214912

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45E
- Aircraft serial: 30607
- Aircraft time: 86,943 hours, 15,719 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 1267629
- Part serial: 895678
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"FLAP CONTROL" AND "LE MULTI DRIVE" EICAS STATUS MESSAGES.  PERFORMED FIM TASK 27-88/836, CHECKING WIRING. NO FAULTS FOUND. REMOVED AND REPLACED L1 LE PDU THEN OPS CHECKED OK PER AMM 27-81-03/201.
